Socioeconomic inequalities and oral cancer risk: A systematic review and meta-analysis of case-control studies

Conway, DI; Petticrew, M; Marlborough, H; Bertbiller, J; Hashibe, M; MacPherson, LMD; (2008) Socioeconomic inequalities and oral cancer risk: A systematic review and meta-analysis of case-control studies. International journal of cancer Journal international du cancer, 122 (12). pp. 2811-2819. ISSN 0020-7136 DOI: https://doi.org/10.1002/ijc.23430

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/ijc.23430

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar